# SDR AALA20020384

- Difficulty date: April 1, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: CON5330
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HNL - FLT 123 - LEFT GENERATOR OFF LIGHT ILLUMINATED, WITH ASSOCIATED LIGHTS.  PER QRH ATTEMPTED RESET, BUT NOT SUCCESSFUL.  STARTED APU AND CONTINUED FLIGHT.  REPLACED LEFT ENGINE IDG AND LT GCU PER MM.  ENGINE RUN AND OPS CHECK OK.  LEAK CHECK OF IDG OK. (M)
